Alert archive / Kansas / Tornado Warnings in 2006

Tornado Warning 22, NWS Wichita, KS

April 6, 2006Elk County, Kansas

NWS Wichita, KS issued this tornado warning at Apr 6, 2006, 4:28 PM CDT for Elk County, Kansas. It was in force for 32 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 6, 2006, 4:28 PM CDT (21:28 UTC)
Expired
Apr 6, 2006, 5:00 PM CDT
In force
32 min
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

County Elk County, KS

The radar

The Wichita radar (KICT), 111 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 4:34 PM CDTHAIL 0.88Howard, KS
Apr 6, 4:35 PM CDTHAIL 1Moline, KS
Apr 6, 4:48 PM CDTFUNNEL CLOUD4 Nw Longton, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 6, 12:43 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 9.5 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2006-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 693 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2006-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
693 J/kg
Mixed-layer CIN
-332 J/kg
Mixed-layer LCL
1682 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KICT 062127
TORICT
KSC049-062200-
/O.NEW.KICT.TO.W.0022.060406T2128Z-060406T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WICHITA KS
428 PM CDT THU APR 6 2006

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN ELK COUNTY IN SOUTHEAST KANSAS.

* UNTIL 500 PM CDT

* AT 424 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 6 MILES SOUTH OF MOLINE...OR 12 MILES NORTHWEST
  OF SEDAN...AND MOVING NORTH AT 50 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  ELK FALLS...HOWARD...MOLINE

THIS IS A DANGEROUS STORM. MOVE INTO YOUR TORNADO SHELTER NOW

LAT...LON 3731 9639 3730 9616 3759 9596 3758 9622

$$

KETCHAM
2 follow-up statements
000 
WWUS53 KICT 062136
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
436 PM CDT THU APR 6 2006

KSC049-062200-
/O.CON.KICT.TO.W.0022.000000T0000Z-060406T2200Z/
ELK KS-
436 PM CDT THU APR 6 2006

...A TORNADO WARNING CONTINUES FOR EASTERN ELK COUNTY UNTIL 500 PM
CDT...

AT 433 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR ELK FALLS...OR 7 MILES SOUTHEAST OF HOWARD...
AND MOVING NORTHEAST AT 55 MPH.

THIS TORNADO WILL AFFECT MAINLY RURAL AREAS OF EASTERN ELK COUNTY.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
LARGE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

LAT...LON 3731 9639 3730 9616 3759 9596 3758 9622

$$

KLEINSASSER
000 
WWUS53 KICT 062152
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
451 PM CDT THU APR 6 2006

KSC049-062200-
/O.CON.KICT.TO.W.0022.000000T0000Z-060406T2200Z/
ELK KS-
451 PM CDT THU APR 6 2006

...A TORNADO WARNING CONTINUES FOR EASTERN ELK COUNTY UNTIL 500 PM
CDT...

AT 450 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD. 
THE FUNNEL CLOUD WAS LOCATED NEAR FALL RIVER...OR 11 MILES WEST OF 
FREDONIA...AND MOVING NORTHEAST AT 50 MPH.

THIS TORNADO WILL AFFECT MAINLY RURAL AREAS OF EASTERN ELK COUNTY.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
LARGE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

LAT...LON 3731 9639 3730 9616 3759 9596 3758 9622

$$

KLEINSASSER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at Apr 6, 2:55 PM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, Apr 6, 2:55 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
255 PM CDT THU APR 6 2006

.DISCUSSION...
MAIN FORECAST CONCERNS REMAIN SEVERE WEATHER POTENTIAL THROUGH EARLY
THIS EVENING AND SECONDARILY STRONG WINDS THROUGH THIS EVENING
AND AGAIN FRIDAY.

TONIGHT:
STRONG SHORTWAVE TROF WILL CONTINUE TO LIFT NORTHEASTWARD OUT OF THE
TEXAS PANHANDLE ACROSS EASTERN KANSAS THROUGH THIS EVENING WHILE
TAKING ON A NEGATIVE TILT. LATEST RUNS OF THE MODELS HAVE SLOWED
DOWN THE DRYLINE EASTWARD PROGRESSION SOME. THE DRYLINE SHOULD BE
PUSHING OUT OF THE FLINT HILLS THROUGH SOUTHEASTERN KS EARLY THIS
EVENING. MODERATE-STRONG INSTABILITY AND 70 KTS OF DEEP LAYER SHEAR
WILL EXIST IN THE WARM SECTOR SUPPORTING ORGANIZED SEVERE WEATHER.
SOME LOW-LEVEL BACKING OF WINDS POSSIBLE FROM EASTERN PORTION OF
CENTRAL KS THROUGH SOUTHEAST KS INTO EARLY EVENING, THEREFORE IN
ADDITION TO VERY LARGE HAIL AND DAMAGING WINDS...A COUPLE OF STRONG
TORNADOES ARE ALSO POSSIBLE. THIS SEVERE CONVECTION SHOULD PUSH
EASTWARD OUT OF SOUTHEAST KS BY AROUND 03Z. IN
ADDITION...INTENSIFYING LOW PRESSURE NORTH OF HILL CITY WILL TIGHTEN
THE PRESSURE GRADIENT ACROSS OUR FORECAST AREA LEADING TO INTENSE
SFC-800 MB MIXING. WIND ADVISORY CRITERIA LIKELY IN MUCH OF AREA
BEHIND DRYLINE THROUGH ABOUT 03Z...SO EXPANDED WIND ADVISORY TIL
03Z. THE LOW PRESSURE WILL MOVE NORTHEASTWARD INTO SOUTHEAST
NEBRASKA WHILE OCCLUDING BY LATE TONIGHT.

FRIDAY-FRIDAY NIGHT:
AFOREMENTIONED UPPER LOW WILL DRIFT SOUTHEASTWARD OVER EASTERN KS.
MARGINAL ELEVATED INSTABILITY UNDERNEATH THE MID LEVEL COLD POOL IS
PROGGED ALONG WITH DEFORMATION ZONE PRECIPITATION IN OUR AREA.
THEREFORE RAISED PRECIPITATION PROBABILITIES IN OUR AREA. THE GFS
AND NAM SHOW AN INTENSE SURFACE PRESSURE GRADIENT IN ASSOCIATION
WITH THE UPPER LEVEL STORM IN CENTRAL AND SOUTH CENTRAL KS...WITH
VERY STEEP LAPSE RATES FROM THE BOUNDARY LAYER THROUGH 800 MB. THIS
MAY RESULT IN WIND ADVISORY CRITERIA IN MUCH OF CENTRAL AND SOUTH
CENTRAL KS DURING FRIDAY WITH WINDS GRADUALLY DIMINISHING FRIDAY
EVENING. WILL HOLD OFF ISSUING ADVISORY IN 2ND PERIOD FOR NOW GIVEN
CURRENT WATCHES AND ADVISORIES ALREADY IN EFFECT. DECREASING
CLOUDS/DIMINISHING NORTH WINDS FRIDAY NIGHT WILL LEAD TO A
CHILLIER NIGHT WITH LOWS FALLING INTO THE 30S.

SAT-SUN:
BENIGN WEATHER EXPECTED AS OUR AREA WILL BE IN BETWEEN WEATHER
SYSTEMS. SURFACE HIGH PRESSURE MOVING THROUGH EASTERN KS ON
SATURDAY...WILL BE FOLLOWED WITH LEE TROFFING AND A RETURN TO
SOUTHEASTERLY FLOW ON SUNDAY. THIS WILL LEAD TO MODERATING
TEMPERATURES IN THE LATTER HALF OF THE WEEKEND.

MON-THURS:
MEDIUM RANGE MODELS CONSISTENT IN SHOWING ANOTHER STRONG SHORTWAVE
TROF EJECTING OUT OF THE SOUTHWEST ACROSS THE CENTRAL PLAINS TUESDAY
INTO TUESDAY NIGHT. IN THE ABSENCE OF STRONG FORCING...DRYLINE MAY
STAY CAPPED MONDAY WITH ELEVATED MIXED LAYER ADVECTING OVER KS
REGION. HOWEVER...AS SHORTWAVE TROF COMES OUT MONDAY NIGHT THROUGH
TUESDAY EVENING...MID LEVEL COOLING AND STRONG FORCING MAY RESULT IN
THUNDERSTORM DEVELOPMENT DEPENDING ON QUALITY OF LOW-LEVEL MOISTURE
RETURN AHEAD OF THIS FEATURE. THEREFORE CHANCE OF THUNDERSTORMS MON
NIGHT THROUGH TUES NIGHT LOOKS REASONABLE IN GRIDS. BEHIND THIS
FEATURE...SHORTWAVE RIDGING PROGGED OVER KANSAS WED-THURS AS AN
UPPER LOW FORMS OFF THE CALIFORNIA COAST PER GFS/ECMWF.
THEREFORE...KEEPING FORECAST DRY WITH ABOVE NORMAL TEMPERATURES.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    48  61  37  60 /  10  50  30   0
HUTCHINSON      47  56  35  59 /  20  60  20   0
NEWTON          47  60  36  59 /  20  50  20   0
ELDORADO        48  62  37  59 /  20  50  30   0
WINFIELD-KWLD   49  63  37  60 /  10  50  30   0
RUSSELL         45  49  31  59 /  30  60  20   0
GREAT BEND      46  51  32  59 /  20  60  20   0
SALINA          46  55  34  58 /  30  60  20   0
MCPHERSON       47  56  35  58 /  20  60  20   0
COFFEYVILLE     52  73  38  60 /  40  40  40   0
CHANUTE         51  68  37  58 /  50  40  30   0
IOLA            50  67  37  57 /  60  50  30   0
PARSONS-KPPF    52  70  38  59 /  50  40  30   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 9 PM THURSDAY FOR KSZ032-033-047>053-067>072-
082-083-091>096-098>100.

&&
Hazardous weather outlook, Apr 6, 3:30 PM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
330 PM CDT THU APR 6 2006

KSZ032-033-047>053-067>072-082-083-091>096-098>100-071100-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
330 PM CDT THU APR 6 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

SCATTERED SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS
AFTERNOON ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS...AND
THE FLINT HILLS. OTHER SEVERE THUNDERSTORMS WILL MOVE NORTHEAST INTO
SOUTHEASTERN KANSAS FROM OKLAHOMA. THE STORMS SHOULD INCREASE IN
COVERAGE AS THEY MOVE ACROSS THE FLINT HILLS AND SOUTHEASTERN KANSAS
EARLY THIS EVENING. THERE IS A SIGNIFICANT RISK OF SEVERE WEATHER
FOR AREAS ALONG AND EAST OF A LINE FROM SALINA TO GREATER WICHITA TO
WELLINGTON...WITH VERY LARGE HAIL UP TO BASEBALL SIZE...DAMAGING
WINDS OF 70 TO 80 MPH...AND STRONG TORNADOES POSSIBLE.

THE SEVERE STORMS WILL CONTINUE TO DEVELOP ALONG AND AHEAD OF A DRY
LINE FRONT...WHICH WILL SWEEP EAST ACROSS THE AREA THIS AFTERNOON
AND EARLY EVENING. THERE IS ALSO A SLIGHT RISK FOR A FEW STRONG OR
SEVERE STORMS BEHIND THE DRY LINE...ACROSS PORTIONS OF CENTRAL
KANSAS...WHERE ELEVATED MOISTURE MAY SUPPORT STORMS UNDER AN AREA OF
UPPER LEVEL LOW PRESSURE. THESE STORMS COULD PRODUCE STRONG WINDS TO
60 MPH AND HAIL UP TO QUARTER SIZE.

EXTREME FIRE DANGER EXISTS ACROSS CENTRAL AND SOUTH CENTRAL KANSAS
WHERE BURN BANS ARE IN EFFECT FOR MANY AREAS. THERE IS TO BE NO
OUTDOOR BURNING IN THESE AREAS VERY HIGH FIRE DANGER EXISTS
ACROSS SOUTHEAST KANSAS...WHERE OUTDOOR BURNING SHOULD BE AVOIDED.

A WIND ADVISORY IS IN EFFECT UNTIL EARLY THIS EVENING ACROSS THE
ENTIRE AREA. FOR DETAILS...PLEASE REFER TO THE LATEST WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY ACROSS CENTRAL...SOUTH
CENTRAL AND SOUTHEASTERN KANSAS. ALTHOUGH SEVERE WEATHER IS NOT
EXPECTED...A FEW STORMS MAY PRODUCE SMALL HAIL.

THERE IS A CHANCE OF THUNDERSTORMS FROM MONDAY NIGHT THROUGH
TUESDAY NIGHT. IT IS TOO EARLY TO SPECULATE AS TO WHETHER OR NOT
THE THUNDERSTORMS WILL ACHIEVE SEVERITY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS WILL CONTINUE TO BE NEEDED LATE THIS AFTERNOON INTO
EARLY THIS EVENING...ESPECIALLY ALONG AND EAST OF A SALINA TO
WICHITA TO WELLINGTON LINE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

KED/ES/JMC

In the hours before

Local storm report, Apr 6, 4:11 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
411 PM CDT THU APR 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             SALINA                  38.82N 97.62W
04/06/2006  E0.75 INCH       SALINE             KS   PUBLIC

            ON THE NORTHWEST SIDE OF SALINA.

&&

CDB
Local storm report, Apr 6, 4:17 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
417 PM CDT THU APR 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     NON-TSTM WND GST 12 S HUTCHINSON         37.89N 97.91W
04/06/2006  E50 MPH          RENO               KS   TRAINED SPOTTER

            ESTIMATED WIND GUSTS OF 50 MPH.

&&

CDB
Special weather statement, Apr 6, 4:18 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
418 PM CDT THU APR 6 2006

KSZ069-070-062145-
BUTLER-GREENWOOD-
418 PM CDT THU APR 6 2006

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR BUTLER AND GREENWOOD COUNTIES...

AT 415 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTHEAST OF LEON...AND MOVING NORTHEAST
AT 75 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

KETCHAM
Local storm report, Apr 6, 4:20 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
420 PM CDT THU APR 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     HAIL             1 N ROSALIA             37.83N 96.62W
04/06/2006  E0.88 INCH       BUTLER             KS   EMERGENCY MNGR

            ESTIMATED PENNY TO NICKLE SIZE HAIL.

&&

CDB
Special weather statement, Apr 6, 4:23 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
423 PM CDT THU APR 6 2006

KSZ049-062215-
SALINE-
423 PM CDT THU APR 6 2006

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR SALINE COUNTY...

AT 420 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SMOLAN...OR 6 MILES SOUTH OF SALINA...AND
MOVING NORTH AT 55 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

KLEINSASSER
Local storm report, Apr 6, 4:26 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
426 PM CDT THU APR 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     HAIL             8 NE CEDAR VALE         37.19N 96.40W
04/06/2006  E1.75 INCH       CHAUTAUQUA         KS   LAW ENFORCEMENT

&&

CWH

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 9:18 PM CDTWind AdvisoryICTAllen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more24 hr
Apr 6, 1:18 PM CDTSevere Thunderstorm WarningICTKingman, Reno57 min
Apr 6, 2:12 PM CDTSevere Thunderstorm WarningICTRice18 min
Apr 6, 2:24 PM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln, Saline38 min
Apr 6, 2:54 PM CDTSevere Thunderstorm WarningICTLincoln26 min
Apr 6, 3:18 PM CDTSevere Thunderstorm WarningICTMcPherson, Saline62 min
Apr 6, 3:46 PM CDTSevere Thunderstorm WarningICTChautauqua, Cowley59 min
Apr 6, 4:15 PM CDTSevere Thunderstorm WarningICTElk45 min
Apr 6, 4:35 PM CDTSevere Thunderstorm WarningICTButler, Chase55 min
Apr 6, 4:46 PM CDTSevere Thunderstorm WarningICTMontgomery59 min
Apr 6, 4:59 PM CDTTornado WarningICTElk, Greenwood, Wilson, Woodson30 min
Apr 6, 5:08 PM CDTSevere Thunderstorm WarningICTChautauqua67 min
Apr 6, 5:26 PM CDTTornado WarningICTChautauqua, Montgomery49 min
Apr 6, 6:07 PM CDTTornado WarningICTLabette, Neosho38 min
Apr 6, 6:57 PM CDTTornado WarningICTLabette33 min

Nearby

Tornado Warnings in Kansas, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.